Unemployment dynamics and duration dependence


Berg, Gerard J. van den ; Ours, Jan C. van



Document Type: Article
Year of publication: 1996
The title of a journal, publication series: Journal of Labor Economics
Volume: 14
Issue number: 1
Page range: 100-125
Place of publication: Chicago, Ill.
Publishing house: Univ. of Chicago Press
ISSN: 0734-306X
Publication language: English
Institution: School of Law and Economics > Alexander v. Humboldt Professor in Econometrics and Empirical Economics (Van den Berg -2016)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Export and Citation


Choose a citation style.

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item